# SDR HCMA9644

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- Engine: Tmeca ARRIEL1D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200403
- Condition: Binding
- Location: T/R P/C
- Part time: 993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R P/C SPIDER BINDING WHEN RIGHT PEDAL IS APPLIED.
